KdV equation under periodic boundary conditions and its perturbations

Guan HUANG YMSC,Tsinghua University Sergei Kuksin University Paris VII

Dynamical Systems mathscidoc:2205.11006

Nonlinearity, 27, (9), R61-R88, 2015.4
In this paper we discuss properties of the KdV equation under periodic boundary conditions, especially those which are important to study perturbations of the equation. Next we review what is known now about long-time behaviour of solutions for perturbed KdV equations.
No keywords uploaded!
[ Download ] [ 2022-05-17 13:46:18 uploaded by huangguan ] [ 31 downloads ] [ 0 comments ]
@inproceedings{guan2015kdv,
  title={KdV equation under periodic boundary conditions and its perturbations},
  author={Guan HUANG, and Sergei Kuksin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220517134618619233208},
  booktitle={Nonlinearity},
  volume={27},
  number={9},
  pages={R61-R88},
  year={2015},
}
Guan HUANG, and Sergei Kuksin. KdV equation under periodic boundary conditions and its perturbations. 2015. Vol. 27. In Nonlinearity. pp.R61-R88. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220517134618619233208.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved